# SDR AALA201906279010

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 56,887 hours, 28,585 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HYDRAULIC SYSTEM LEAK, QUANTITY DECREASED TO 4 QUARTS DURING APPROACH AND LANDING. MAINTENANCE FOUND LEFT THRUST REVERSER CONTROL LINE B-NUT LOOSE. MAINTENANCE RETORQUED PRESSURE LINE B NUT TO CORRECT TORQUE PER AMM 78-31-04, NO LEAKS NOTED.
